Lp-Korovkin Type Inequalities for Positive Linear Operators
The author, in recent years, has produced several quantitative type of results for estimating the rate of convergence of a sequence of positive linear operators to the unit. These involve the modulus of continuity of the associated function or its derivative of certain order, and they are pointwise Korovkin type inequalities, most of them sharp. Using these inequalities, we are able to produce a great variety of general L p (1≤p≤+∞) analogs, covering most of the expected cases of the convergence of positive linear operators with rates to the unit. In the same inequality we achieve to combine different L p -norms.
KeywordsCompact Subset Measure Space Supremum Norm Bernstein Polynomial Compact Convex Subset
Unable to display preview. Download preview PDF.
- 3.G.A. Anastassiou, Korovkin type inequalities in real normed vector spaces, Approximation Theory and Its Applications, 2, No. 2, 39–53 (1986).Google Scholar
- 4.G.A. Anastassiou, Multi-dimensional quantitative results for probability measures approximating the unit measure, Approximation Theory and Its Applications, 2, No. 4, 93–103 (1986).Google Scholar
- 5.G.A. Anastassiou, Korovkin inequalities for stochastic processes, Journal of Mathematical Analysis and Applications, 157, No. 2, 366–384 (1991).Google Scholar
- 6.P.P. Korovkin, Linear Operators and Approximation Theory, Hindustan Publ. Corp., Delhi, India (1960).Google Scholar